# SDR Q2SA2019022800004

- Difficulty date: December 22, 2018
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N361GT
- Make and model: Boeing 737436
- Aircraft serial: 25848
- Aircraft time: 54,605 hours, 36,571 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Web
- Part number: 65C304391
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR UPPER SKIN PANEL AFT CLOSEOUT WEB CORRODED.
